A note on rao-regular matrices

Prasad, Manjunatha K and Nandini, Nupur (2018) A note on rao-regular matrices. Bulletin of Kerala Mathematics Association, 16 (1). pp. 109-125. ISSN 0973-2721

[img] PDF
00007443.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy


'Rao-regular matrix'is an important notion in the study of regular matrices over a commutative ring. The purpose of this article is to make an exhaustive review of properties of Rao-regular matrices with some new observations and showcase some very important applications of the same notion. Also, we present a some results on the characterization of Rao- regulatr (X,Y) inverse.

Item Type: Article
Uncontrolled Keywords: Regular matrix; generalized inverse; outer inverse; strongly projective module; matrices over commutative ring 15A09.
Subjects: Departments at MU > Public Health
Departments at MU > Statistics
Depositing User: KMC Library
Date Deposited: 05 Oct 2019 05:08
Last Modified: 05 Oct 2019 05:08
URI: http://eprints.manipal.edu/id/eprint/154693

Actions (login required)

View Item View Item